| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
| Date of Event |
04/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found no visible damage to the lens.Work order search: no similar complaint type events were reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter stated that a 12.6mm micl12.6, -14.5 diopter, implantable collamer lens was explanted from the patient's left eye (os) and replaced due to wrong size.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
The reporter indicated that a 12.6mm micl 12.6 implantable collamer lens -14.5 diopter was explanted from the patient's left eye (os) due to wrong size.Additional information has been requested but none has been forthcoming.(b)(4).